MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT400
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that model zct400 tecnis toric iol (intraocular lens) was initially placed at 170 degrees in her left eye (os) during her surgery on (b)(6) 2018.After 6-month visit on (b)(6) 2018, iol is at 15 degrees.It was noted that subject had no complaints and no patient injury reported.Outcome did not significantly interfere with activities of daily life.Product will not be returned as it remains implanted.No additional information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key8008099
Report Number9614546-2018-01014
Device Sequence Number165331
Product Code HQL
UDI-Device Identifier05050474553989
UDI-Public(01)05050474553989(17)210816
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model NumberZCT400
Device Catalogue NumberZCT400U235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Date Report Sent to FDA01/01/2005